# SDR SIMA20130920009

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 25,346 hours, 22,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R RT EMERGENCY LIGHT ASSY IAW AMM 33-50-07.  OPS CHECKED GOOD.
